# SDR MASA200400310

- Difficulty date: June 3, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 15,927 hours, 11,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN SECTION EMERGENCY TRACK LIGHTING INOP.  MX TROUBLESHOOTING.  MX REPLACED THE NR 4 INVERTER.
